MAUDE Adverse Event Report: C. R. BARD, INC. BARD® FOLEY CATHETER SILICONE COATED; CATHETER, COUDE

C. R. BARD, INC. BARD® FOLEY CATHETER SILICONE COATED; CATHETER, COUDE
Model Number 265718
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient was in surgery.A foley catheter was placed during surgery.One day post-op, the patient rolled over, heard a "pop", and the foley catheter came out.The surgeons looked at the catheter and reported it having a split in it.It was sent to clinical engineering for investigation and will be returned to the manufacturer for failure analysis.Per site reporter: the manufacturer will be sending a return kit.The device will be returned for failure analysis.

Brand Name
BARD® FOLEY CATHETER SILICONE COATED
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial boulevard
covington GA 30014
MDR Report Key7074297
Report Number7074297
Device Sequence Number927562
Product Code EZC
UDI-Device Identifier00801741039607
UDI-Public(01)00801741039607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
Report Date (Section F) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number265718
Device Catalogue Number265718
Device Lot NumberNOT RECORDED BY STAFF
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer11/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight85
Date Report Sent to FDA11/17/2017